# SDR SIMA20140921001

- Difficulty date: September 21, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 30,426 hours, 27,123 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 571
- Condition: Failed
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DISABLED ON TAXIWAY B JUST NORTH OF TAXIWAY A NEAR RUNWAY 04 WITH BRAKES LOCKED UP.  PAX DEPLANED & BUSSED TO TERMINAL.  ACFT TOWED TO GATE.  ADVANCED THRUST LEVERS 70% N1 BRAKES 0 PLANE DID NOT MOVE.  REMOVED AND REPLACED BRAKE CONTROL UNIT IAW AMM 32-41-02 OPS CHECK GOOD.
